FREE SHIPPING OVER £40

Visit our Location
381 Church Lane, Kingsbury,
London, NW9 8JB
Opening Hours
Mon - Friday: 9AM - 5PM

Nurofen For Children Strawberry Singles

16 Sachets

£5.49

Nurofen for Children Strawberry Singles are handy travel size sachets of Nurofen for Children liquid ibuprofen suspension for pain and fever relief for children.

Information Leaflet

Description

Nurofen for Children Strawberry Singles are handy travel size sachets of Nurofen for Children liquid ibuprofen suspension for pain and fever relief for children.

Nurofen for Children – Strawberry Singles

  • Suitable for babies from 3 months and weighing over 5kg.
  • Starts to get to work in 15 minutes to relieve fever.
  • Up to 8 hours fever relief.
  • Single sachets for relief while travelling or on the go.
  • Contains Ibuprofen for anti-inflammatory properties.

 

Nurofen for Children Strawberry singles 100mg/5ml Oral Suspension for 3 months to 9 years. Contains Ibuprofen. For Fever and Pain relief. Always read the label.

Additional information

Pack Size

16 Sachets

Uses / Instructions

  • For oral and short-term use only.
  • Before opening, massage the sachet to mix the contents well.
  • Gently squeeze the liquid onto the two-ended measuring spoon (2.5ml and 5ml) provided in the pack.
  • Measure the correct dose accurately (see leaflet for details).

Fever and Pain

3 months – 6 months Weighing over 5kg:

One 2.5ml dose 3 times a day.

Do not use for more than 24 hours. For infants 3-6 months, if symptoms persist after 24 hours or worsen, consult your doctor.

6 months – 12 months:

One 2.5ml dose 3 or 4 times in 24 hours

1 year – 3 years:

One 5ml dose 3 times in 24 hours

4 years – 6 years:

One 7.5ml (5ml + 2.5ml) dose 3 times in 24 hours

7 years – 9 years:

One 10ml (5ml + 5ml) dose 3 times in 24 hours

Doses should be given every 6 – 8 hours. Leave at least 4 hours between doses. Do not take more than recommended dose in 24 hours. For children above 6 months, if symptoms persist after 3 days or worsen, consult your doctor.

Warnings

  • DO NOT TAKE MORE MEDICINE THAN THE LABEL TELLS YOU TO
  • DO NOT GIVE THIS PRODUCT IF YOUR BABY OR CHILD:
  • Is under 3 months old or weighs less than 5kg
  • Has (or has had two or more episodes of) a stomach ulcer, perforation or bleeding
  • Is allergic to ibuprofen or any other ingredient of the product, aspirin or other related painkillers
  • Is taking other NSAID painkillers, or aspirin with a daily dose above 75mg
  • Has a fructose intolerance
  • SPEAK TO YOUR DOCTOR OR OUR PHARMACIST BEFORE GIVING THIS PRODUCT IF BABY OR CHILD:
  • Has or had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems or are dehydrated, or has chicken pox.
  • This medicine is intended for use in children aged 3 months to 9 years.
  • Medical advice is required before taking this product if the patient is:
  • Pregnant
  • Trying to get pregnant
  • Elderly
  • A smoker
  • KEEP ALL MEDICINES OUT OF THE SIGHT AND REACH OF CHILDREN

Side Effects

Like all medicines, Nurofen for Children can cause side effects, although not everybody gets them. The most common side effect is irritation of the stomach which can cause problems such as indigestion and heartburn.

If your child experiences any of the following, stop giving this medicine and tell your doctor immediately:

  • blood in the stools (faeces/motions)
  • black tarry stools
  • vomiting blood or dark particles that look like coffee grounds
  • unexplained wheezing, asthma, shortness of breath, skin rash (which may be severe with blistering or peeling of the skin), itching or bruising, severe skin reactions including Stevens-Johnson syndrome, racing heart, fluid retention (swollen ankles or decreased levels of passing urine)
  • stiff neck, headache, nausea, vomiting, fever and disorientation.
  • face, tongue or throat swelling (these can be signs of serious allergic reactions)
  • A severe skin reaction known as DRESS (Drug reaction with eosinophilia and systemic symptoms) syndrome can occur. Symptoms of DRESS include: skin rash, fever, swelling of lymph nodes and an increase of eosinophils (a type of white blood cells).

See patient information leaflet for more details.

Ingredients

Each 5ml of Oral Suspension contains 100mg Ibuprofen, Also contains: Maltitol Liquid, Sea leaflet for further information

See patient information leaflet for more details.

Reviews

There are no reviews yet.

Be the first to review “Nurofen For Children Strawberry Singles”

Your email address will not be published. Required fields are marked *

0
0 item
My Cart
Empty Cart